# SDR 95ZZZX4513

- Difficulty date: August 16, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N8223R
- Make and model: Blanca 1730A
- Aircraft serial: 30407
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Bracket
- Part number: 19438310
- Condition: Cracked
- Location: Nlg
- Part time: 1,301 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BRACKET PASSED 10X INSPECTION ON AIRCRAFT.  NOSE GEAR REMOVAL FOR REBUILD ALLOWED BRACKET INSPECTION WITH DRAG LINK REMOVED.  DYE PENETRANT REVEALED CRACKS OUT OF LOWER HOLE BOTH SIDES, HEADING TO EDGE OF BRACKET.  BRACKET WAS SLIGHTLY BENT AT CRACKED HOLE.
